zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A numerical algorithm for nonlinear multi-point boundary value problems. (English) Zbl 1241.65067
Summary: An algorithm is presented for solving second-order nonlinear multi-point boundary value problems. The method is based on an iterative technique and the reproducing kernel method. Two numerical examples are provided to show the reliability and efficiency of the present method.
MSC:
65L10Boundary value problems for ODE (numerical methods)
34B15Nonlinear boundary value problems for ODE
34B10Nonlocal and multipoint boundary value problems for ODE
46E22Hilbert spaces with reproducing kernels
References:
[1]Moshiinsky, M.: Sobre los problemas de condiciones a la frontiera en una dimension de caracteristicas discontinuas, Boletin de la sociedad matematica mexicana 7, 1-25 (1950)
[2]Timoshenko, S.: Theory of elastic stability, (1961)
[3]Agarwal, R. P.; Kiguradze, I.: On multi-point boundary value problems for linear ordinary differential equations with singularities, Journal of mathematical analysis and applications 297, 131-151 (2004) · Zbl 1058.34012 · doi:10.1016/j.jmaa.2004.05.002
[4]Du, Z. J.: Solvability of functional differential equations with multi-point boundary value problems at resonance, Computers and mathematics with applications 55, 2653-2661 (2008) · Zbl 1142.34357 · doi:10.1016/j.camwa.2007.10.015
[5]Feng, W.; Webb, J. R. L.: Solvability of m-point boundary value problems with nonlinear growth, Journal of mathematical analysis and applications 212, 467-480 (1997) · Zbl 0883.34020 · doi:10.1006/jmaa.1997.5520
[6]Thompson, H. B.; Tisdell, C.: Three-point boundary value problems for second-order, ordinary, differential equation, Mathematical and computer modelling 34, 311-318 (2001) · Zbl 0998.34011 · doi:10.1016/S0895-7177(01)00063-2
[7]Scott, M. R.; Watts, H. A.: SUPORT-A computer code for two-point boundary-value problems via orthonormalization, SAND75-0198, (1975)
[8]Scott, M. R.; Watts, H. A.: Computational solution of linear two-point boundary value problems via orthonormalization, SIAM journal on numerical analysis 14, 40-70 (1977) · Zbl 0357.65058 · doi:10.1137/0714004
[9]Scott, M. R.; Vandevender, W. H.: A comparison of several invariant inbedding algorithms for the solution of two-point boundary value problems, Applied mathematics and computation 1, 187-218 (1975) · Zbl 0335.65031 · doi:10.1016/0096-3003(75)90033-8
[10]Kwong, M. K.: The shooting method and multiple solutions of two/multi-point BVPs of second-order ODE, Electronic journal of qualitative theory of differential equations 6, 1-14 (2006) · Zbl 1117.34011 · doi:http://www.math.u-szeged.hu/ejqtde/2006/200606.html
[11]Zou, Y. K.; Hu, Q. W.; Zhang, R.: On the numerical studies of multi-point boundary value problem and its fold bifurcation, Applied mathematics and computation 185, 527-537 (2007) · Zbl 1112.65069 · doi:10.1016/j.amc.2006.07.064
[12]Geng, F. Z.: Solving singular second order three-point boundary value problems using reproducing kernel Hilbert space method, Applied mathematics and computation 215, 2095-2102 (2009) · Zbl 1178.65085 · doi:10.1016/j.amc.2009.08.002
[13]Lin, Y. Z.; Lin, J. N.: Numerical algorithm about a class of linear nonlocal boundary value problems, Applied mathematics letters 23, 997-1002 (2010) · Zbl 1201.65130 · doi:10.1016/j.aml.2010.04.025
[14]Lin, Y. Z.; Cui, Minggen: A numerical solution to nonlinear multi-point boundary value problems in the reproducing kernel space, Mathematical methods in the applied sciences 34, 44-47 (2011) · Zbl 1206.65187 · doi:10.1002/mma.1327
[15]Tatari, M.; Dehghan, M.: The use of the Adomian decomposition method for solving multipoint boundary value problems, Physica scripta 73, 672-676 (2006)
[16]Yao, Q.: Successive iteration and positive solution for nonlinear second-order three-point boundary value problems, Computers and mathematics with applications 50, 433-444 (2005) · Zbl 1096.34015 · doi:10.1016/j.camwa.2005.03.006
[17]Wu, B. Y.; Li, X. Y.: A new algorithm for a class of linear nonlocal boundary value problems based on the reproducing kernel method, Applied mathematical letters 24, 156-159 (2010) · Zbl 1215.34014 · doi:10.1016/j.aml.2010.08.036
[18]Cui, M. G.; Lin, Y. Z.: Nonlinear numerical analysis in reproducing kernel space, (2009)
[19]Daniel, A.: Reproducing kernel spaces and applications, (2003)
[20]Berlinet, A.; Thomas-Agnan, Christine: Reproducing kernel Hilbert space in probability and statistics, (2004)
[21]Li, C. L.; Cui, M. G.: The exact solution for solving a class nonlinear operator equations in the reproducing kernel space, Applied mathematics and computation 143, 393-399 (2003) · Zbl 1034.47030 · doi:10.1016/S0096-3003(02)00370-3
[22]Cui, M. G.; Geng, F. Z.: Solving singular two-point boundary value problem in reproducing kernel space, Journal of computational and applied mathematics 205, 6-15 (2007) · Zbl 1149.65057 · doi:10.1016/j.cam.2006.04.037
[23]Geng, F. Z.; Cui, M. G.: Solving singular nonlinear second-order periodic boundary value problems in the reproducing kernel space, Applied mathematics and computation 192, 389-398 (2007) · Zbl 1193.34017 · doi:10.1016/j.amc.2007.03.016
[24]Geng, F. Z.; Cui, M. G.: Solving a nonlinear system of second order boundary value problems, Journal of mathematical analysis and applications 327, 1167-1181 (2007) · Zbl 1113.34009 · doi:10.1016/j.jmaa.2006.05.011
[25]Geng, F. Z.: A new reproducing kernel Hilbert space method for solving nonlinear fourth-order boundary value problems, Applied mathematics and computation 213, 163-169 (2009) · Zbl 1166.65358 · doi:10.1016/j.amc.2009.02.053
[26]Cui, M. G.; Geng, F. Z.: A computational method for solving one-dimensional variable-coefficient Burgers equation, Applied mathematics and computation 188, 1389-1401 (2007) · Zbl 1118.35348 · doi:10.1016/j.amc.2006.11.005
[27]Cui, M. G.; Chen, Z.: The exact solution of nonlinear age-structured population model, Nonlinear analysis: real world applications 8, 1096-1112 (2007) · Zbl 1124.35030 · doi:10.1016/j.nonrwa.2006.06.004
[28]Du, J.; Cui, M. G.: Constructive approximation of solution for fourth-order nonlinear boundary value problems, Mathematical methods in the applied sciences 32, 723-737 (2009) · Zbl 1170.34015 · doi:10.1002/mma.1064